# SDR CA000128009

- Difficulty date: January 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 51,106 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817392
- Condition: Failed
- Location: Le Flaps
- Part time: 28,426 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL FLAP SELECTION RESULTED IN SPLIT FLAP BETWEEN 0 AND 1, CREW REQUESTER OVERSHOOT AND CARRIED OUT CHECK LIST. LE DEVICES EXTENDED BY ALT MEANS, ERS REQUESTED AND LANDED OK.
